MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR

EDWARDS LIFESCIENCES, PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR
Model Number HYDRA86
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during procedure, these pair of fogarty hydrajaw inserts detached from the clamp and fell into the patient's cavity (manufacturer's reference: (b)(4).The same issue occurred with the replacement pair (manufacturer's reference: (b)(4).There were no patient injury or consequences, and no additional imaging or intervention was required to retrieve the inserts.The devices were not available for evaluation as they were discarded.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
It was further informed that the device was not available for evaluation since it was discarded at hospital.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Updated section h6 (component code), h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.As part of the manufacturing process the units go through insert inspection process.

Brand Name
FOGARTY-HYDRAGRIP SURGICAL CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key23035602
Report Number2015691-2025-07512
Device Sequence Number18520215
Product Code DXC
UDI-Device Identifier00690103044652
UDI-Public(01)00690103044652(17)270219(11)240220(10)65584406
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYDRA86
Device Lot Number65584406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown